# SDR SPAA202211002

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 48,303 hours, 30,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 40926
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE. R&R BATTERY POWER SUPPLY IAW AMM 33051051/201
